# SDR USAA2013032500010

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 60,326 hours, 39,607 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT GALLEY STATION EMERGENCY FLASHLIGHT BATTERY RED LIGHT IS NOT BLINKING.  MAINTENANCE REPLACED BATTERY.  OPS NORMAL.
